# SDR 2003FA0000184

- Difficulty date: June 23, 2001
- Submitted: February 26, 2003
- Operation: General aviation
- Aircraft: N3PD
- Make and model: Doug MD 900
- Aircraft serial: 90000085
- Aircraft time: 56 hours
- Engine: Pwc PW207E
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 900D1400005101
- Part serial: 0062190092
- Condition: Making Metal
- Location: Main Rotor
- Part time: 56 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN TRANSMISSION PRODUCING METAL CHIPS.  CHIP SIZE EXCEED MAINTENANCE MANUAL LIMITS.
